# SDR ASAA2017082121685

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 8,642 hours, 2,823 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT11127
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,635 hours, 2,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING TASKCARD 78472040, FOUND DEBRIS ON THE NR 1 ENGINE AGB/TGB CHIP DETECTOR.  NR 1 ENGINE STARTER REQUIRES REPLACEMENT.  ACFT GROUNDED. REMOVED EXISTING STARTER. INSTALLED SERVICEABLE STARTER, IAW AMM 80-11-01. SERVICED THE STARTER IAW AMM 80-11-01. REPLACED SCAVENGE OIL FILTER ELEMENT. ENGINE IDLE RUN PERFORMED TO ACCOMPLISH OIL AND AIR LEAK CHECKS IAW AMM 71-00-00. ALL LEAK CHECKED GOOD.
